
Managing Acneiform Rash and Dose Modification on Therapy
Wade Iams, MD, MSCI, of Tennessee Oncology, describes managing an acneiform rash of the face and chest that develops at week 3 in a patient receiving subcutaneous amivantamab plus lazertinib for EGFR-mutated advanced non–small cell lung cancer.
Episodes in this series

Wade Iams, MD, MSCI, of Tennessee Oncology, describes managing an acneiform rash of the face and chest that develops at week 3 in a patient receiving subcutaneous amivantamab plus lazertinib for EGFR-mutated advanced non–small cell lung cancer. He tells Edgardo Santos, MD, FACP, FASCO, of Starling Oncology, that his first step is to confirm the patient is taking every part of the COCOON prophylaxis regimen, including doxycycline twice daily, chlorhexidine nail soaks, and moisturizer. He then adds topical clindamycin early for a facial or scalp rash. Whether he holds a dose depends on the severity of the rash and how disruptive it is for that individual. When patients resist interruption because they are responding, Dr Iams reassures them that efficacy data support holding and reducing doses. Dr Santos reinforces the point, saying clinicians often believe they must keep pressing the tumor.
Related to this article








